# SDR SWAA2021041262337

- Difficulty date: April 8, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 46,850 hours, 23,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMER LIGHT LENS; LOWER; MISSING DIRECTIONAL ARROW / REMOVED AND REPLACED FWD SERVICE DOOR EMERGENCY LIGHT LENS REF MM 33-51-01. OPS CHECKED GOOD
